# SDR A6WA200440013

- Difficulty date: May 5, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0644
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF IND, FLAP FAIL CAS MESSAGE, ED1 AND FLIGHT CONTROL PAGE SHOWS FLAP FAIL AT 8 DEGREES, RAN QRH DIVERTED TO MKE.  REPLACED FLAP CONTROL LEVER AND RIGGED LEFT PBSU PER AMM 27.  OPS CHECK NORMAL. (M)
